Kartagener's syndrome

I. Alfonso, A. M. Rodriguez, R. Marin-Jimenez, M. S. Skinner, R. J. Kanoff

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)297-299
Number of pages3
JournalInternational Pediatrics
Volume4
Issue number3
StatePublished - Jan 1 1989

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Alfonso, I., Rodriguez, A. M., Marin-Jimenez, R., Skinner, M. S., & Kanoff, R. J. (1989). Kartagener's syndrome. International Pediatrics, 4(3), 297-299.